# SDR EE4Y2025040622139

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 2022-08-08-30200/2 UPPER FUSELAGE FORWARD ENTRY PASSENGER /CREW  DOOR FR16 RHDOUGLE JOGGLE AREA STOP FITTING # 7 HOLE # 4 WITH CRACK INDICATION IN FRAME LAYER WAS FOUND. REPAIRED FUSELAGE FRAME AT DOUBLE JOGGLE AREA HOLE # 4 BY BUSH REPAIR IAW A320 SRM TASK 53-11-12-300-013 PARAG 2A (1) FIG 001 BOXES 1 THRU 14 FIG 005 AND FIG 008. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 2-57.
